Is the use of PPIs associated with hypomagnesemia?

MOspace/Manakin Repository

Breadcrumbs Navigation

Is the use of PPIs associated with hypomagnesemia?

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/16067

[+] show full item record


Title: Is the use of PPIs associated with hypomagnesemia?
Keywords: proton pump inhibitor
magnesium levels
concomitant therapies
Date: 2012-11
Publisher: Family Physicians Inquiries Network
Citation: Evidence Based Practice 15(11): 10-11.
Series/Report no.: Help Desk Answers
Abstract: Chronic use of proton pump inhibitors (PPIs) is associated with hypomagnesemia that is often refractory to oral or parenteral magnesium replacement. Healthcare professionals should consider checking baseline and periodic serum magnesium levels in patients expected to be on long-term PPI treatment or with other risk factors for hypomagnesemia (SOR: C, case series).
URI: http://hdl.handle.net/10355/16067

This item appears in the following Collection(s)

[+] show full item record